[Register]
Woodbridge, New Jersey / United States

by MarG. IL.

St. Louis, Missouri, United States
17/02/11 08:07

My shout out goes for everyone: DO NOT USE LEVAQUIN. I was a healthy woman before 2 months ago. I had an infection, my doctor gave me an antibiotic called levaquin (levoflaxacin), since then i am having sudden severe pains on all of my joints. did a google search and found out that this antibiotic is causing the pains, basically it is damaging cartilage - tendons. i cant even walk now.

Nickname:


Comments

To MarG, I had similar problems last year, my doctor also gave me levaquin, i had very bad pains on my joints, It was moving from one part to another, even I would have a car accident because of that. but thanks God I could threat myself, I recommend you to use glucosamine, it really helps, also drink a lot of water to clean your body from the levaquin poison.
To MarG: I forgot to mention about http://www.levaquin.com/, this is what they are saying on the site: "LEVAQUIN can cause side effects that may be serious or even cause DEATH". This antibiotic is really dangerous, I dont even know why FDA is not saying anything about it?